Jump to content

Photo

Emergency Contraceptive Gave Me Acne


1 reply to this topic

#1 losergerl

losergerl

    New Member

  • Members
  • Posts & Likes
    Posts: 1
    Likes: 0
About Me
  • Joined: 01-August 14

Posted 01 August 2014 - 01:08 AM

After taking a 1.5mg Progesterone Emergency contraceptive pill several times in 6 months I began experiencing hormonal acne, having never had acne problems in my life. I began treating this with Vitex Agnus Castus (a god-sent herb, any female with any kind of hormone problem should try it!) but had to have another dose of the ECP during the first couple months of taking Vitex, setting me back a fair ways. It was still doing as promised, but it was taking longer than I wanted so I have begun taking Maca Root capsules. These are helping as well and my skin is improving every day, along with my use of clay masks, jojoba oil and regular cleansing.

I just wanted to post this warning somewhere out there, so that people may see it and not make the mistake I made of relying on emergency contraception. I also wanted to post something describing my experience perhaps for people that have been through the same thing with progesterone ECP and who, like me couldn't find any information connecting hormonal acne and ECPs. 

If anyone has similar problems and has any further advice it would be so so appreciated!!!



#2 leelowe1

leelowe1

    Senior Member

  • Site Watch
  • Posts & Likes
    Posts: 2,469
    Gallery Images: 10
    Blog Entries: 12
    Likes: 584
About Me
  • Gender:Female
  • Location:NYC
  • Interests:Reading, writing, trying new things, finding my inner strength through this struggle.

    Acne has broken me down but i am hopefully that one day things will get better.
  • Joined: 18-August 11

Achievements

     

Posted 01 August 2014 - 07:16 AM

After taking a 1.5mg Progesterone Emergency contraceptive pill several times in 6 months I began experiencing hormonal acne, having never had acne problems in my life. I began treating this with Vitex Agnus Castus (a god-sent herb, any female with any kind of hormone problem should try it!) but had to have another dose of the ECP during the first couple months of taking Vitex, setting me back a fair ways. It was still doing as promised, but it was taking longer than I wanted so I have begun taking Maca Root capsules. These are helping as well and my skin is improving every day, along with my use of clay masks, jojoba oil and regular cleansing.

I just wanted to post this warning somewhere out there, so that people may see it and not make the mistake I made of relying on emergency contraception. I also wanted to post something describing my experience perhaps for people that have been through the same thing with progesterone ECP and who, like me couldn't find any information connecting hormonal acne and ECPs. 

If anyone has similar problems and has any further advice it would be so so appreciated!!!

Good luck!  There definitely needs to be more info about the dangers of emergency contraception.  Hopefully you will not rely on this method in the future and that you can get your skin back to the level it was. 


It's a rocky road but like everything else in life, there is always a beginning and an end.  Here's to finding my end.

 

God is good to me..........more than I deserve.

 

James 1:2-4

Consider it all joy, my brethren, when you encounter various trials, knowing that the testing of your faith produces endurance. And let endurance have its perfect result, that you may be perfect and complete, lacking in nothing.





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users